Estimates for solutions of one class of systems of equations of neutral type with distributed delay

Research output: Contribution to journalArticlepeer-review

Abstract

In the paper we consider a system of linear differential equations of neutral type with periodic coefficients and with distributed delay. Sufficient conditions for the exponential stability of the zero solution of this system are given, estimates for solutions that characterize the exponential decrease at infinity are indicated. In the study of exponential stability, the modified Lyapunov-Krasovskii functional is used. Also for system of delay difference equations, a criterion for the exponential stability of the zero solution in terms of the solvability of the matrix equation with a delayed argument is proved.

Original languageEnglish
Article number027
Pages (from-to)416-427
Number of pages12
JournalSiberian Electronic Mathematical Reports
Volume17
DOIs
Publication statusPublished - 1 Mar 2020

Keywords

  • Distributed delay
  • Exponential stability
  • Lyapunov-Krasovskii functional
  • Neutral type equation
  • Periodic coefficient

Fingerprint Dive into the research topics of 'Estimates for solutions of one class of systems of equations of neutral type with distributed delay'. Together they form a unique fingerprint.

Cite this